Oscillation for second order nonlinear differential equations with damping


ÇAKMAK D.

DYNAMIC SYSTEMS AND APPLICATIONS, vol.17, no.1, pp.139-147, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2008
  • Title of Journal : DYNAMIC SYSTEMS AND APPLICATIONS
  • Page Numbers: pp.139-147

Abstract

Some new oscillation criteria are given for second order nonlinear differential equations with damping of the form (gamma (t) x')' + p (t) x' + q (t) f (x) = 0. Our results are to develop oscillation criteria without any restriction on the signs of p (t) and q (t). These results generalize and extend some earlier results of Abdullah [1] and Zheng and Liu [12].